Follow
Jozef H. Przytycki
Jozef H. Przytycki
Verified email at gwu.edu - Homepage
Title
Cited by
Cited by
Year
Invariants of links of Conway type
JH Przytycki, P Traczyk
arXiv preprint arXiv:1610.06679, 2016
5802016
Skein modules of 3-manifolds
JH Przytycki
arXiv preprint math/0611797, 2006
2992006
On skein algebras and Sl" 2 (C)-character varieties
ASS Józef H. Przytycki
Topology 39 (1), 115-148, 2000
230*2000
Fundamentals of Kauffman bracket skein modules, Kobe Math. J., 16 (1) 1999, 45–66
JH Przytycki
arXiv preprint math/9809113, 0
169
Categorification of the Kauffman bracket skein module of I–bundles over surfaces
MM Asaeda, JH Przytycki, AS Sikora
Algebraic & Geometric Topology 4 (2), 1177-1210, 2004
1532004
Multiplicative structure of Kauffman bracket skein module quantizations
D Bullock, J Przytycki
Proceedings of the American Mathematical Society 128 (3), 923-931, 2000
1332000
Conway algebras and skein equivalence of links
JH Przytycki, P Traczyk
Proceedings of the American Mathematical Society 100 (4), 744-748, 1987
1271987
3-coloring and other elementary invariants of knots
JH Przytycki
arXiv preprint math/0608172, 2006
1242006
The (2,∞)-skein module of lens spaces: a generalization of the Jones polynomial
J Hoste, JH Przytycki
Journal of Knot Theory and Its Ramifications 2 (03), 321-333, 1993
1001993
A survey of skein modules of 3-manifolds
J Hoste, JH Przytycki
Knots 90, 15-19, 1992
861992
Knot polynomials and generalized mutation
RP Anstee, JH Przytycki, D Rolfsen
Topology and its Applications 32 (3), 237-249, 1989
731989
An invariant of dichromatic links
J Hoste, JH Przytycki
Proceedings of the American Mathematical Society 105 (4), 1003-1007, 1989
661989
Khovanov homology: torsion and thickness
MM Asaeda, JH Przytycki
Advances in topological quantum field theory, 135-166, 2004
652004
On Murasugi's and Traczyk's criteria for periodic links
JH Przytycki
Mathematische Annalen 283, 465-478, 1989
651989
The Kauffman bracket skein module ofS 1×S 2
J Hoste, JH Przytycki
Mathematische Zeitschrift 220, 65-73, 1995
641995
Polygon dissections and Euler, Fuss, Kirkman and Cayley numbers
JH Przytycki, AS Sikora
arXiv preprint math/9811086, 1998
611998
Homotopy skein modules of orientable 3-manifolds
J Hoste, JH Przytycki
Mathematical Proceedings of the Cambridge Philosophical Society 108 (3), 475-488, 1990
601990
An index of a graph with applications to knot theory
K Murasugi, J Przytycki
American Mathematical Soc., 1993
571993
Distributivity versus associativity in the homology theory of algebraic structures
JH Przytycki
Demonstratio Mathematica 44 (4), 823-869, 2011
532011
Homology of dihedral quandles
M Niebrzydowski, JH Przytycki
Journal of Pure and Applied Algebra 213 (5), 742-755, 2009
532009
The system can't perform the operation now. Try again later.
Articles 1–20